RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kats, Izrail' Samoilovich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 38

Number of views:
This page:813
Abstract pages:6697
Full texts:2852
References:290
E-mail:

http://www.mathnet.ru/eng/person23383
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197749

Publications in Math-Net.Ru
2015
1. I. S. Kats, “Power Asymptotics of Spectral Functions of Boundary Value Problems for Generalized Second-Order Differential Equations with Boundary Conditions at a Singular Endpoint”, Funktsional. Anal. i Prilozhen., 49:1 (2015),  82–87  mathnet  zmath  elib; Funct. Anal. Appl., 49:1 (2015), 67–71  isi  scopus
2007
2. I. S. Kats, “Singular Strictly Increasing Functions and a Problem on Partitions of Closed Intervals”, Mat. Zametki, 81:3 (2007),  341–347  mathnet  mathscinet  zmath  elib; Math. Notes, 81:3 (2007), 302–307  isi  elib  scopus
2005
3. I. S. Kats, “Pathological Birth-and-Death Processes and the Spectral Theory of Strings”, Funktsional. Anal. i Prilozhen., 39:2 (2005),  74–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:2 (2005), 144–147  isi  scopus
2002
4. I. S. Kats, “Linear relations generated by the canonical differential equation of dimension 2, and eigenfunction expansions”, Algebra i Analiz, 14:3 (2002),  86–120  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:3 (2003), 429–452
1999
5. I. S. Kats, “The Hamburger Power Moment Problem as Part of Spectral Theory of Canonical Systems”, Funktsional. Anal. i Prilozhen., 33:3 (1999),  81–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:3 (1999), 228–230  isi
6. I. S. Kats, “Inclusion of Hamburger's power moment problem in the spectral theory of the canonical systems”, Zap. Nauchn. Sem. POMI, 262 (1999),  147–171  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:5 (2002), 2991–3004
1996
7. I. S. Kats, A. A. Nudelman, “The Stieltjes strong moment problem”, Algebra i Analiz, 8:6 (1996),  26–56  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:6 (1997), 931–950
1995
8. I. S. Kats, “Criterion for Discreteness of the Spectrum of a Singular Canonical System”, Funktsional. Anal. i Prilozhen., 29:3 (1995),  75–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:3 (1995), 207–210  isi
1993
9. I. S. Kats, “Local properties of the classical singular function and the spectrum of a string”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 6,  17–21  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:6 (1993), 14–18
1990
10. I. S. Kats, “Thickness of the spectrum of a singular string”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 3,  23–30  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:3 (1990), 26–34
1989
11. I. S. Kac, “An unnoticed condition of nonoscillation and its corollaries”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 4,  46–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:4 (1989), 56–61
1983
12. I. S. Kats, “Linear relations generated by canonical differential equations”, Funktsional. Anal. i Prilozhen., 17:4 (1983),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:4 (1983), 315–317  isi
1981
13. I. S. Kats, “Theorems of the connection between the behavior of $R$-functions and the behavior of their spectral functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 11,  15–20  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 25:11 (1981), 17–22
1978
14. I. S. Kats, “Some general theorems on the density of the spectrum of the string”, Dokl. Akad. Nauk SSSR, 238:4 (1978),  785–788  mathnet  mathscinet  zmath
1974
15. I. S. Kats, “A description of the set of spectral functions of a regular string supporting a concentrated mass at an end that is free of boundary conditions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 7,  27–33  mathnet  mathscinet  zmath
1973
16. I. S. Kats, “Density of the spectrum of a string”, Dokl. Akad. Nauk SSSR, 211:3 (1973),  520–523  mathnet  mathscinet  zmath
17. I. S. Kats, “Generalization of an asymptotic formula of V. A. Marchenko for spectral functions of a second-order boundary value problem”, Izv. Akad. Nauk SSSR Ser. Mat., 37:2 (1973),  422–436  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:2 (1973), 424–438
1972
18. I. S. Kats, “Power-asymptotic estimates for spectral functions of generalized boundary value problems of second order”, Dokl. Akad. Nauk SSSR, 203:4 (1972),  752–755  mathnet  mathscinet  zmath
1971
19. I. S. Kats, “Integral characteristics of the growth of spectral functions for generalized second order boundary problems with boundary conditions at a regular end”, Izv. Akad. Nauk SSSR Ser. Mat., 35:1 (1971),  154–184  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:1 (1971), 161–191
1969
20. I. S. Kats, “Compatibility of the coefficients of a generalized second order linear differential equation”, Mat. Sb. (N.S.), 79(121):3(7) (1969),  368–380  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:3 (1969), 345–356
21. I. S. Kats, “The convergence rate of the method of successive over relaxation”, Zh. Vychisl. Mat. Mat. Fiz., 9:5 (1969),  996–1003  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:5 (1969), 15–26
1968
22. I. S. Kats, “The growth of the spectral functions of generalized second order boundary value problems with the boundary condition at a regular end point”, Dokl. Akad. Nauk SSSR, 181:3 (1968),  534–537  mathnet  mathscinet  zmath
23. I. S. Kac, “A remark on the article “The existence of spectral functions of generalized second order ifferential systems with boundary conditions at the singular end””, Mat. Sb. (N.S.), 76(118):1 (1968),  147–152  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:1 (1968), 141–145
24. I. S. Kats, “An application of the method of upper relaxation to the solution of three-dimensional problems for second order equations”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968),  115–124  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 153–166
1967
25. I. S. Kac, M. D. Maergoĭz, “The solution of non-linear algebraic and transcendental equations in the complex plane”, Zh. Vychisl. Mat. Mat. Fiz., 7:3 (1967),  654–661  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:3 (1967), 250–260
1965
26. I. S. Kats, “Certain cases of uniqueness of the solution of the inverse problem for strings with a boundary condition at the singular end”, Dokl. Akad. Nauk SSSR, 164:5 (1965),  975–978  mathnet  mathscinet  zmath
27. I. S. Kats, “The existence of spectral functions of generalized second order differential systems with boundary conditions at the singular end”, Mat. Sb. (N.S.), 68(110):2 (1965),  174–227  mathnet  mathscinet  zmath
1964
28. I. S. Kac, “Behaviour of spectral functions of differential systems with boundary conditions at a singular endpoint”, Dokl. Akad. Nauk SSSR, 157:1 (1964),  34–37  mathnet  mathscinet  zmath
1963
29. I. S. Kats, “Spectral multiplicity of a second-order differential operator and expansion in eigenfunction”, Izv. Akad. Nauk SSSR Ser. Mat., 27:5 (1963),  1081–1112  mathnet  mathscinet  zmath
30. I. S. Kac, “Behaviour of solution of a linear second-order differential equation (apropos of a paper of E. Hille)”, Mat. Sb. (N.S.), 62(104):4 (1963),  476–495  mathnet  mathscinet  zmath
1962
31. I. S. Kats, “On the spectral multiplicity of a second-order differential operator”, Dokl. Akad. Nauk SSSR, 145:3 (1962),  510–513  mathnet  mathscinet  zmath
32. I. S. Kats, “Two general theorems on the asymptotic behavior of spectral functions of second-order differential systems”, Izv. Akad. Nauk SSSR Ser. Mat., 26:1 (1962),  53–78  mathnet  mathscinet  zmath
33. I. S. Kac, “On the genus of the spectrum of a singular string”, Izv. Vyssh. Uchebn. Zaved. Mat., 1962, 1,  57–64  mathnet  mathscinet  zmath
1959
34. I. S. Kats, “Growth of spectral functions of differential systems of second order”, Izv. Akad. Nauk SSSR Ser. Mat., 23:2 (1959),  257–274  mathnet  mathscinet  zmath
1958
35. I. S. Kats, “Some general theorems on the behaviour of spectral functions of second order differential systems”, Dokl. Akad. Nauk SSSR, 122:6 (1958),  974–977  mathnet  mathscinet  zmath
36. I. S. Kats, M. G. Krein, “Criteria for the discreteness of the spectrum of a singular string”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 2,  136–153  mathnet  mathscinet
1956
37. I. S. Kats, “On integral representations of analytic functions mapping the upper half-plane onto a part of itself”, Uspekhi Mat. Nauk, 11:3(69) (1956),  139–144  mathnet  mathscinet  zmath
1953
38. I. S. Kats, “On the structure of singular functions of bounded variation”, Uspekhi Mat. Nauk, 8:5(57) (1953),  157–159  mathnet  mathscinet  zmath

1964
39. I. S. Kats, “Correction to I. S. Kac's paper “Spectral multiplicity of a second-order differential operator and expansion in eigenfunctions””, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964),  951–952  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019